# SDR 2008UALA03686

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON HYD BAY WIRE AT CONNECTOR D00 036 PIN 2 (SWITCH S310) IS HEAT DAMAGED.  FOUND WIRE AT CONNECTOR D00036 PIN 2 (SWITCH S310) IS HEAT DAMAGE.  REPLACED WIRE AT D00036P PER BSWPM 20-61-11 AND WDM 29-32-11. OPS CHECKS GOOD
